MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of bearings component of mrh due to infection.Dair procedure.Dair due to infection only.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There has been 1 similar event for the lot referenced.The following devices were also listed in this report: device name# mrhk bumper insert - neutral; cat# 64812130; lot# lms391 device name# mrh axle; cat# 64812120; lot# ctd121098 device name# mrhk femoral bushing; cat# 64812110; lot# lnf609 device name# mrh tib rot comp xs-xl; cat#64812100; lot# 211581a device name# mrhk femoral bushing; cat# 64812110; lot# lnf594 device name# mrhk tibial sleeve; cat# 64812140; lot# lna103 device name# kmax stem extnr(s,m,l,xl)155mm; cat# 64768270; lot# ctd135111 device name# mrh tibial b/plt keel sml 1; cat# 64813110; lot# t3y7p device name# triathlon asymmetric x3 patella; cat# 5551-g-299-e; lot# 1hw5 device name# kmax stem extnr(s,m,l,xl)155mm; cat# 64768270; lot# ctd72102 device name# mrh knee fem m rgt; cat# 64811121; lot# ypr4d it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23744422
Report Number0002249697-2025-01425
Device Sequence Number16039818
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64813210
Device Lot NumberLMX871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale